Bulletin of the Japan Society for Industrial and Applied Mathematics
Online ISSN : 2432-1982
Symplectic Geometry and Quantum Information Theory
Mitsuru Hamada
Author information
JOURNAL FREE ACCESS

2004 Volume 14 Issue 1 Pages 2-12

Details
Abstract
Explicated is a role of the space (Z/dZ)^<2n> equipped with a symplectic bilinear form in quantum information theory. Specifically, quantum error-correcting codes, quantum teleportation, entanglement distillation, quantum cryptography and so on are explained from a unified algebraic point of view. The symplectic bilinear form naturally emerges in the commutation relation for Weyl's ray (projective) representation of (Z/dZ)^<2n>.
Content from these authors
© 2004 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top